# SDR IPXA2017012012991

- Difficulty date: January 6, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 60,626 hours, 15,339 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Lug
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, NR 2 ENGINE LEFT THRUST REVERSER LOWER TRACK LUG WORN.  REPAIRED THE TRACK IAW EA 011-7830-01-A6579 REV IR AND EO MD11-7830-62988-A.
